# SDR UIEA2020092802120

- Difficulty date: September 23, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,031 hours, 21,431 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Location: T/R Unit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STS MSG T-R UNIT.  PERFORMED T/S PER FIM 24-32-F/T 803.  NO FAULTS NOTED.  SYSTEM OPS CHECK NORMAL.
